Table of Contents
Physics Research International
Volume 2016, Article ID 5407916, 10 pages
http://dx.doi.org/10.1155/2016/5407916
Research Article

Analytic Comparison of MHD Squeezing Flow in Porous Medium with Slip Condition

Department of Mathematics, National University of Computer and Emerging Sciences, FAST, Peshawar Campus, Pakistan

Received 10 October 2015; Accepted 11 January 2016

Academic Editor: Ashok Chatterjee

Copyright © 2016 Inayat Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to compare the efficiency of various techniques for squeezing flow of an incompressible viscous fluid in a porous medium under the influence of a uniform magnetic field squeezed between two large parallel plates having slip boundary. Fourth-order nonlinear ordinary differential equation is obtained by transforming the Navier-Stokes equations. Resulting boundary value problem is solved using Differential Transform Method (DTM), Daftardar Jafari Method (DJM), Adomian Decomposition Method (ADM), Homotopy Perturbation Method (HPM), and Optimal Homotopy Asymptotic Method (OHAM). The problem is also solved numerically using Mathematica solver NDSolve. The residuals of the problem are used to compare and analyze the efficiency and consistency of the abovementioned schemes.